# SDR AALA20120709006

- Difficulty date: July 9, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 54,859 hours, 7,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER AT RIGHT NUMBER 3 DOOR MISSING.  REPLACED COVER FOR EMERGENCY LIGHT AT RIGHT NUMBER 3 DOOR.  OPS CHECK NORMAL.
